Monotonicity properties and simple bounds on the mean cycle time in acyclic fork-join queueing networks

Результат исследований: Публикации в книгах, отчётах, сборниках, трудах конференцийстатья в сборнике материалов конференциинаучнаярецензирование

Аннотация

The (max,+)-algebra approach is applied to establish some monotonicity properties and to get algebraic bounds on the service cycle completion times in acyclic fork-join queueing networks. The obtained results are extended to derive simple lower and upper bounds on the mean cycle time in stochastic networks.
Язык оригиналаанглийский
Название основной публикацииProceedings of the 2nd IMACS International Conference on Circuits, Systems and Computers (IMACS-CSC'98), Volume 2
РедакторыNikos E. Mastorakis
ИздательWSEAS - World Scientific and Engineering Academy and Society
Страницы831-836
ISBN (печатное издание)960-8485-06-1
СостояниеОпубликовано - 1998

Предметные области Scopus

  • Моделирование и симуляция
  • Теория управления и исследование операций
  • Алгебра и теория чисел

Fingerprint Подробные сведения о темах исследования «Monotonicity properties and simple bounds on the mean cycle time in acyclic fork-join queueing networks». Вместе они формируют уникальный семантический отпечаток (fingerprint).

Цитировать